Couldn't find what you looking for?

TRY OUR SEARCH!

Hi there, So me and my husband are ready for a baby and I've been taking the pill where you take it at the same time everyday without any breaks between packets for about 4 months maybe just under as I had the implant before and wanted to continue with contraception till we was ready. I stopped taking the pill about 2 weeks and 2 days ago. After 9 days of not taking it I had some light brown bleeding on and off which increased to a heavy dark red and bright red bleeding, with some clots ( sorry too much information!!) for a few hours and then it went back to brown and got lighter and lighter which roughly lasted in total for 5 days. I had cramps with it but they went away when the bleeding stopped. This is the only bleeding I've had and I'm just confused to whether this bleeding is my first period after stopping the pill as I've heard it can take a while for your cycle to come back. Any advice would be appreciated as I'm panicking it will take forever to start a family with my husband and I can be very impatient with things like this :( :(

Loading...

Ive been going thru similiar problems im also trying to find answers
Reply

Loading...